# SDR FDEA201403240554

- Difficulty date: March 24, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 71,766 hours, 15,364 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP OTBD FWD HINGE FWD MOUNT CORRODED.  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-  44-09 REVISION 78. . REPAIR BUSHING FABRICATED AND  INSTALLED IAW CMM 57-44-09 REVISION 78 AND EA 1-5750-T0306917A PART 1.    REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 120.
